American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Delia Garijo, Andrew Goodall and Jaroslav Nešetřil. Contractors for flows. Proc. Amer. Math. Soc. 141 (2013) 1849-1861.
Abstract, references, and article information   
View Article: PDF

[2] Anargyros Katsabekis. Arithmetical rank of toric ideals associated to graphs. Proc. Amer. Math. Soc. 138 (2010) 3111-3123. MR 2653936.
Abstract, references, and article information   
View Article: PDF

[3] Balázs Szegedy. The symmetry preserving removal lemma. Proc. Amer. Math. Soc. 138 (2010) 405-408. MR 2557157.
Abstract, references, and article information   
View Article: PDF

[4] Christopher A. Francisco, Huy Tài Hà and Adam Van Tuyl. Splittings of monomial ideals. Proc. Amer. Math. Soc. 137 (2009) 3271-3282. MR 2515396.
Abstract, references, and article information   
View Article: PDF

[5] Mohammad Javaheri. Chord theorems on graphs. Proc. Amer. Math. Soc. 137 (2009) 553-562. MR 2448575.
Abstract, references, and article information   
View Article: PDF

[6] Hara Charalambous, Anargyros Katsabekis and Apostolos Thoma. Minimal systems of binomial generators and the indispensable complex of a toric ideal. Proc. Amer. Math. Soc. 135 (2007) 3443-3451. MR 2336556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Isaac Pesenson. Band limited functions on quantum graphs. Proc. Amer. Math. Soc. 133 (2005) 3647-3655. MR 2163603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeff Kahn. Entropy, independent sets and antichains: A new approach to Dedekind's problem. Proc. Amer. Math. Soc. 130 (2002) 371-378. MR 1862115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] M. van de Vel. Collapsible polyhedra and median spaces. Proc. Amer. Math. Soc. 126 (1998) 2811-2818. MR 1452832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lutz Heindorf. Graph spaces and $\bot$-free Boolean algebras . Proc. Amer. Math. Soc. 121 (1994) 657-665. MR 1246526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seth M. Malitz. Measures of graphs on the reals . Proc. Amer. Math. Soc. 108 (1990) 77-87. MR 982406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Robert C. Davis. Combinatorial examples in universal coalgebra . Proc. Amer. Math. Soc. 89 (1983) 32-34. MR 706504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] M. L. Gardner and F. Harary. Erratum to: ``Characterization of $(r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 211--214;\ MR 83a:05113] . Proc. Amer. Math. Soc. 86 (1982) 188. MR 663895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marianne Gardner and Frank Harary. Characterization of $(r,\,s)$-adjacency graphs of complexes . Proc. Amer. Math. Soc. 83 (1981) 211-214. MR 620016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Béla Bollobás. The independence ratio of regular graphs . Proc. Amer. Math. Soc. 83 (1981) 433-436. MR 624948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. C. Entringer and Peter J. Slater. A note on $k$-critically $n$-connected graphs . Proc. Amer. Math. Soc. 66 (1977) 372-375. MR 0476580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Anastase Nakassis. The diameter of the graph of a semiring . Proc. Amer. Math. Soc. 60 (1976) 353-359. MR 0427162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. Jaeger. Balanced valuations and flows in multigraphs . Proc. Amer. Math. Soc. 55 (1976) 237-242. MR 0427156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. K. Dewdney. Degree sequences in complexes and hypergraphs . Proc. Amer. Math. Soc. 53 (1975) 535-540. MR 0384610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. J. Cook. Point partition numbers and girth . Proc. Amer. Math. Soc. 49 (1975) 510-514. MR 0371734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] David P. Sumner. Graphs with $1$-factors . Proc. Amer. Math. Soc. 42 (1974) 8-12. MR 0323648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. M. Wright. The probability of connectedness of an unlabelled graph can be less for more edges . Proc. Amer. Math. Soc. 35 (1972) 21-25. MR 0295954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. M. Bang. Isomorphism types of infinite symmetric graphs . Proc. Amer. Math. Soc. 35 (1972) 31-33. MR 0295944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gary Chartrand, Agnis Kaugars and Don R. Lick. Critically $n$-connected graphs . Proc. Amer. Math. Soc. 32 (1972) 63-68. MR 0290999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1